Generalized quantal distribution functions within factorization approach: some general results for bosons and fermions

Articles > Article · 1998

Authors: DF TORRES, Uğur TIRNAKLI

PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, Journal Indexed in SCI Expanded, International, 1998, vol 261, pp 499-511

DOI: 10.1016/s0378-4371(98)00397-5

Summary

The generalized quantal distribution functions are investigated concerning systems of noninteracting bosons and fermions. The formulae for the number of particles and energy are presented and applications to the Chandrasekhar limit of white dwarfs stars and to the Bose-Einstein condensation are commented. (C) 1998 Elsevier Science B.V. All rights reserved.

View details